Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

148 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Mucus discharge. Take multivitamin, Lakota for arthritis, calcium, iron, whey protein powder. What should I do?

hi i am a 24 year old male i currently have a mucus discharge that is really annoying on my day to day life i am a vegetarian and take a mens multi vitamin as well as Lakota for my arthritis and a calcium pill and a iron supplement with a whey protein powder what should i do i even refrain from anal sex at the moment i have had it for almost two weeks now
Thu, 14 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
General Surgeon 's  Response
Hello,

* It is the whey protein powder responsible for malabsorption, indigestion with altered gut flora resulting in mucus discharge.
* It is strongly recommended to stop the further dose consumption of whey protein and start additional probiotics with prebiotics to cover-up the overall pathology in a smoother manner.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I m a 20 year old female, when I was 1 year old I was diagnosed with Juvenile Arthritis. I was taking Naprosin for approximately 2 years and going for regular doctor visits every 3 months plus seeing an eye doctor every 6 months until I was told I no longer had Juvenile Arthritis and was discharged. For past 5 years I have been having pain coincidently in the same areas that I was told I had the Juvenile Arthritis when I was a toddler. Is it possible it could come back? I thought a person out grows it when they become a teenager and I am now 20. I ve had some pain in my joints as a teen but usually it was sports related, could it be pain from sports injuries or should I be checking for the Juvenile Arthritis again?

doctor1 MD

I have been recently diagnosed with rheumtoid artritis RA in Mar 2017, diabetes since Apr 2015, and hypothyroid since Dec 1995.a nutritionist recently put me on a host of supplements and medicines including cartigen forte, zincovit, vit E, vit D, vitC, calcium, becosule, centrum multivitamin, mega3, evening primrose, flaxseed oil capsule, selenium, CoQ vit, gluthathione, cranberry tabs, all daily. Could you pls let me know whether taking so many is harmful, how long should I continue, and does it cause any major side effects, and which ones address RA ?

doctor1 MD

I am a 56 year old woman, still very active, and I eat a pure diet - lots of raw, organic greens, low protein, high quality fats, no junk food. I have arthritis in my spine and a hierniated disc at L5/S1. I do physical therapy exercises almost daily and have excellent flexibility - the PTs always marvel at that. I have zero sciatica, after many years of treatments and exercise. However, the pain in my spine continues to increase constantly. I often have a burning fire in my spine - NOT sciatica - the bone is hot from within. I take Tumeric for pain, K-2 and calcium/mag to get the bones what they need. I am desperate to stop the degeneration in my spine and don t know what else to take. I ice my back 3-4 times a day to kill the pain.

Recent questions on  Iron supplements

doctor1 MD

Hi, I m a thirteen year old girl and my stomachs been hurting pretty bad, especially after I eat. Sometimes I have a fever/high temperature. I ve been coughing a lot, also. It s really bad and I think I might have sprained my throat because I often even lose my voice. Sometimes my head and chest hurt after I cough. Also, I frequently get massive headaches and dizziness . But theres something you should know first. I m Muslim which means that right now it s a holiday when I fast (dont eat or drink) from sunrise to sunset. I don t think this is the cause of my problems, though, because I ve been fasting for years now and I ve never had a problem with it. I think I might have anemia , so I ve been taking iron pills. Also, it hurts when I go to the bathroom, and I have diarrhea . Do you know what s wrong with me, or what disease I have? Because this doesn t feel like a regular virus. Anyway, thanks for the help!

doctor1 MD

I have hemorrhoids .I just delivered baby 2 months back and since then I have it. I was constipated in my thrid trimester. I was on high dose of Iron tablets in my last trimester as I was diagonised with less heamoglobin. I have rectal pain after I am done with BM. It remains for 2-4 hours. May be 2 times I had to take pain killer. I am drinking metamucil thrice a day( as per instruction on the box). Is there any home remedy??

doctor1 MD

My son aged 15 was I believe misdiagnosed with ulceraive colitis in February. His dioreahha episode began after sitting in a unventilated room for long hours next to a window with black mould and putting on the airconditioning.The reason i disagree with this diagnosis is that after a while in hospital recieving blood transplant and medication he did not recover and had another episode in July when again he used airconditioning to cool down, He then went to a specialist in Ankara Turkey where they discovered his medication was causing problems with his pancreas and kidneys and immediatly stopped it. there he did not adhere to any kind of diet he just began to eat and walk as much as his strength would allow. After 10 days hte diarehha disappeared and the doctor gave him Iron supplements to help his anemia . A few weeks ago the weather turned cold. Again he used the airconditioning. Again he began to get dioreahha began geting slight pains in his stomach and going to the lavatory about once every hour and was running a slight temperature . He became afraid to eat has got a few red patched on his legs maybe due to dehydration and malnutrition . He is currently in hospital where a specialist who helped a friend in a similar condition has given him antibiotics along with vitamins for a stomach infection. So could my son be a victim of black mould? it looks that way to me

doctor1 MD

hi i am a 24 year old male i currently have a mucus discharge that is really annoying on my day to day life i am a vegetarian and take a mens multi vitamin as well as Lakota for my arthritis and a calcium pill and a iron supplement with a whey protein powder what should i do i even refrain from anal sex at the moment i have had it for almost two weeks now

doctor1 MD

Hi my ferritin level is 555, I am female. I take ferrous sulfate . 2x a day. What would be the treatment, is it as easy as stopping the iron? I don’t plan to go off. I’m nervous because I won’t here from my doctor until Tues

doctor1 MD

Sir, My son is 10 months old, his HEMOGLOBIN IS 11.3 (SUGGESTED RANGE 12 TO 16). Our doctor suggested us to toally stop breastfeeding before giving TONOFERON drops. He says it will create poison in my sons body... This seems quite odd when every...

doctor1 MD

Hello, Pls. help me to understand the blood report of my wife, what are the abnormalities and ways to take to normal ways, either through medications or food